# SDR CA140225012

- Difficulty date: February 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 38,813 hours
- Engine: Ge CFM567B24
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ENTERING ACFT AT GATE, SMOKE WAS IN REAR OF CABIN, THEN STARTED AT FRONT, FILLING CABIN WITH SMOKE FROM FRONT TO BACK.  DUE TO APU RUNNING, PACKS OFF.  HEAVY DE-ICING WAS CARRIED OUT.  SWEET SMELL OF SMOKE OBSERVED. PACKS RAN AND CABIN CLEARED.  GENERAL CABIN WALK THROUGH CARRIED OUT.  NO SOURCES OF SMOKE FOUND. FORWARD AND AFT GALLEY GARBAGE, FWD AND AFT LAVATORY GARBAGE, FWD AND AFT E/E BAYS INSPECTED FOR SMOKE, AS WELL AS, FWD AND AFT PITS.  ALL NO FAULTS FOUND WITH NO SOURCES OF SMOKE OBSERVED.  ACFT REMAINED AT THE GATE FOR ADDITIONAL .5 HR AFTER SMOKE CLEARED WITH NO FURTHER SMOKE OBSERVED.  WORK WAS CARRIED OUT IAW AMM 05-51-56 AND STANDARD PRACTICES.  ACFT WAS DEEMED OK FOR SERVICE.  DUE TO THE HEAVY DEICING THAT HAD BEEN CARRIED OUT IT IS SUSPECT THAT FLUID ENTERED THE APU INLET AND THERE HAS BEEN NO FURTHER OCCURANCES.
